# SDR DHLA201000147

- Difficulty date: October 26, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,576 hours, 34,008 cycles
- Engine: Ge CFM562C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG LT T/R STRUCTURE FWD FRAME HAS EXISTING WEAR DAMAGE AT STA YN 202.000, BETWEEN 7 AND 8 O'CLOCK PERFORMED MAJOR REPAIR IAW FAA, FORM 8110-3, DATED 11-29-10, EVA D878-00382 REV IR DATED 11-09-10. REMOVED FASTENERS IAW SRM 51-1-21. CUT OUT DAMAGED AREA. FABRICATED FRAME SEGMENT (AL6061T6 0.071") IAW DWG ES D87800382-001-D, REV IR DATED 11-09-10. VISUALLY INSPECTED AROUND REWORKED AREA + NDT INSPECTED CUT OUT AREA + REPAIR PART IAW NDT SPM PART 09, NDT SPM 06-10-01-001. NO CRACK NO CORROSION FOUND. ENCLOSED (1EA) SMN FORM 242 (2EA) SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA + FRAME SEGMENT IAW SRM 51-1-8B, DPS 9.45. INSTALLED FRAME SEGMENT IAW DWG ESD87800382-001-D, SRM 51-1-11 (PRC) SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE) (TORQUE WRENCH: SNAP ON, MODEL: QD150, SN: 0506700056)
